Childhood Diseases

Question
Posted by: Concerned Mum | 2008/10/28

Q.

Geodon

My dr has prescribed my 2 year old with Geodon 20 mg. Do you think this is safe for kids &  are there any side affects?

Expert's Reply

A.

Paediatrician

Are you sure that your 2 year old has been given Geodon? Geodon is used in schizophrenia. It has many side effects including sedation and may cause diabetes. I cannot find any information on whether it is permitted to be used in children.In the meantime I would not give this medication to your child.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.